On expansions of weakly o-minimal non-valuational structures by convex predicates

Volume 202 / 2009

Roman Wencel Fundamenta Mathematicae 202 (2009), 147-159 MSC: Primary 03C64. DOI: 10.4064/fm202-2-3


We prove that if ${\cal M}=(M,\leq,+,\ldots)$ is a weakly o-minimal non-valuational structure expanding an ordered group $(M,\leq,+)$, then its expansion by a family of “non-valuational” unary predicates remains non-valuational. The paper is based on the author's earlier work on strong cell decomposition for weakly o-minimal non-valuational expansions of ordered groups.


  • Roman WencelMathematical Institute
    University of Wroc/law
    pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image